| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed that the device was displaying "abnormal energy delivery" message and no energy was detected to be delivered.As a result, appropriate defibrillation therapy would not be delivered, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.Stryker further evaluated the customer's device and it was determined that a loose connector on the transfer relay was the cause of the reported issue.The connector was replaced and proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.